Jump to content

Search the Community

Showing results for tags 'sex drive'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Bodybuilding Forum

  • General Forums
    • Welcome Lounge
    • General Conversation
    • About UK-Muscle
    • Personal Care & Health
    • Latest Offers
  • Bodybuilding Forums
    • Steroid and Testosterone information
    • Supplementation
    • Bodybuilding Shows
    • Muscle Research Peptides
    • Performance Enhancing Drugs
  • Training Journals
    • Member Journals
    • Competitive Journals
  • Diet & Nutrition
    • Food, Diet and Nutrition Info
    • Losing Weight
    • Gaining Weight
    • Recipes
    • Intermittent Fasting
  • Training Information
    • Getting Started
    • Advanced Bodybuilding
    • Form and Technique
    • Strength Training & Powerlifting
    • Natural Bodybuilding
    • Female Bodybuilding
    • Equipment
    • Strongman
    • Cardio & Fitness
    • Motivation & Sports Psychology
    • Injury Forum
  • Advertiser Forums
  • Mixed Martial Arts
    • MMA Forum
    • MMA Specific Training
    • Muay Thai & Boxing
  • Bug Reports and Website Issues

Calendars

  • Community Calendar

Found 3 results

  1. I’ve been prescribed TRT for 8 months now. Currently on 150mg of test enanthate twice a week. Due to pre existing gyno issues when I was a teenager (had breast tissue lumps removed years ago) my doc thought it would be best to put me on a stronger AI, letrozole. I’ve been taking 1mg every other day along with my twice a week testosterone shot. At first my libido slightly increased, which was great but now it does not exist, worse then pre TRT. My theory is my estrogen is so low it’s affecting my libido, being on such a strong AI at a high dose. Does anybody have an suggestions on how to get my libido back? Would switching to a weaker AI or lowering my current dose allow my estrogen to rise and increase my sex drive? With all due respect to my doctor I don’t believe his knowledge is as up to date and comprehensive in this area. Does anybody have personal experience with an issue like this or ANY suggestions? HCG? I’m open to anything. Just want my libido back at this point. I understand medical advice may not be something that can not be shared in these forums, hence why I am asking for suggestions, not ‘medical advice’. Any one on TRT or take steroids recreationally that could help? Please?
  2. I'll dive straight into this. My girlfriend of 3 years ended it with my recently, and I later discovered she was cheating on me. Hit me really, really hard - for the first few weeks I was incredibly emotionally unstable, and to this date (4 weeks on) I still struggle. I know these things are normal, but my emotions have been all over the place, where I have friends who can deal with this stuff much better. I have always had a younger looking face, little body hair, struggled to make significant strength gains in the gym, and for the last 6 years (I'm 27) I've had a low sex drive. A couple of years ago I was prescribed Cabergoline for managing ever so slightly elevated prolactin, and this has helped significantly with my sex drive, however I do wonder if the root cause of my low libido is testosterone. I have had tests for total testosterone previously, and these have always fallen between 16.4Nmol/L and 24.4nmol/L, with the highest being the most recent (2 years ago). My free testosterone has never been checked. Estradiol was around 112 of whatever the UK units are (or 30.5 in the US units). Thyroid was fine - 1.1TSH IIRC, FT4 just below the top of the range. The issue for me is that I have existing social anxiety, low self esteem and I'm really struggling to get my life in gear and go after what I need. It just so happens that my good friends are all leaving for different parts of the globe this month, and I lost my dog when my relationship with my girlfriend ended too. I need to conquer my fear of social situations, have a greater sense of self esteem and go after what I want. Be more mentally bulletproof. Even before the relationship ended, I was struggling a bit with depression and considering testosterone, but now this feels like the final nail in the coffin. I have a home test kit for free testosterone which I'll take on one of my better days, and I'm seconds away from pulling the trigger on some test cypionate online. I plan to inject 125mg a week, and have AI and Comid on hand just in case. I suspect even my private endo won't prescribe test for me, as I have a very good feeling that my free test will fall in the normal range. I'm sick of feeling this way. I want to feel like a man again. Can anyone advise?
  3. Hi guys, Sorry if I have posted in the wrong place I am a newbie on here. I really need some help and advice please, getting extremely worried now... So I am 41 very new to steroids and have only gone through two cycles. My last cycle I ran for 12 weeks (1ml of Pharma 3 Tren) (1ml of Pharma Sust 250) (1ml Pharma Test E300) – twice a week with Arimadex every other day back in June 2017. Started Cambridge research PCT straight away which contained: (Nolvadex 10mg, Clomiphene Citrate 12.5mg, Proviron 12.5mg, Proprietary Herbal Blend 5mg) Everything seemed fine but slowly I noticed a drop in my libido plus maintaining an erection. It has now got to the point where I can only get things working with the use of Viagra and even then it is a struggle... stress isn't helping! I have been to see the doc and had my testosterone levels check, this was a couple of months ago – all seemed ok but I was told they were only just ok. I have scheduled another blood test next week to see if anything has changed. Getting extremely worried as before the cycle my libido was great, no problem at all! Now I either don't want sex or scared to risk it as things might go limp halfway through. Spoke with a friend who recommended Ovigil 5000IU – I bought two lots. Each pack contains two snap top vials and was told to mix it together (Ovigil with Sodium Chloride) and split into 4 x syringes, take every 3 days. Thing is when you split into 4 x syringes there is hardly anything to inject? please see pic attached. Really in need of some advice, am I doing it correctly? Would someone please be able to recommend something else I need to do? The misses isn't helping matters either as she thinks I don't fancy her anymore and as a result, it is causing a huge strain on our relationship. Any help you can offer guys... I am at a loss here! Thanks Paul
×